# SDR DALA2019120507092

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 61,248 hours, 22,265 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1387396) DURING INSPECTION FOUND CRACK IN LOWER SKIN OF HORIZONTAL STABILIZER RIGHT IN POSITION RIB STAB STA = 129.50. HORIZONTAL STABILIZER RIGHT IN POSITION RIB STAB STA = 129.50 WAS REPAIRED PER B737-800 SRM 55-10-01 REP.11.
